# SDR AU000508

- Difficulty date: June 23, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Part number: 5425662046
- Condition: Seized
- Location: Fuel Selector
- Component: Fuel Selector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FUEL SELECTOR TELEFLEX CABLE FITTING BINDING AT SELECTOR END.  (X)
